Cookies?
Library Header Image
LSE Research Online LSE Library Services

Colorings of k-balanced matrices and integer decomposition property of related polyhedra

Zambelli, Giacomo (2007) Colorings of k-balanced matrices and integer decomposition property of related polyhedra. Operations Research Letters, 35 (3). pp. 353-356. ISSN 0167-6377

Full text not available from this repository.

Identification Number: 10.1016/j.orl.2006.06.006

Abstract

We show that a class of polyhedra, arising from certain 0,1 matrices introduced by Truemper and Chandrasekaran, has the integer decomposition property. This is accomplished by proving certain coloring properties of these matrices.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2007 Elsevier
Subjects: Q Science > QA Mathematics
Sets: Departments > Management
Date Deposited: 25 Jan 2011 15:17
Last Modified: 14 Dec 2011 11:38
URI: http://eprints.lse.ac.uk/id/eprint/31696

Actions (login required)

View Item View Item